# SDR AALA202209157167

- Difficulty date: August 18, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,500 hours, 14,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 654A00041073
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN FLOOR CREASE ANGLE LOCATED AT BS 308 AND LBL 57. REPLACED CREASE ANGLE PER AARD 51-00-05-1 AND DWG 141A8310.
